# SDR FDEA202210212637

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 78,064 hours, 27,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR EXIT LIGHTS 3/4 OF LIGHTS BURNED OUT.   REMOVED AND REPLACED L1 DOOR INTERIOR EXIT LIGHT SIGN IAW AMM 33-51-01-2.  LIGHT OPS CHECKS NORMAL.  ACFT OK FOR SERVICE.
